# SDR SWIA2019101846518

- Difficulty date: September 16, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 38,454 hours, 32,570 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Damaged
- Location: Ailerons
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TENSION CHECK OF THE AILERON CONTROL CABLES FOUND THE R/H I/B FUSELAGE CABLE TO BE OUT OF LIMITS. THE MEASUREMENT IS 100 AT 80 DEGREES, THE ALLOWABLE MEASUREMENT IS 120-130 AT 80 DEGREES (C-CHECK) RO: 10/16/2019 PERFORMED RIGGING OF THE RH AILERON FUSELAGE CONTROL CABLES IAW AMM.
